MathSciNet Relay Station
MathSciNet bibliographic data
MR2839316 34C11 (34D20)
Tunç, Cemil On the boundedness of solutions of a non-autonomous differential equation of second order. Sarajevo J. Math. 7(19) (2011), no. 1, 19–29.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement